Necessary and sufficient conditions for the stability of double layer difference schemes
Doklady Akademii Nauk, Tome 181 (1968) no. 4, pp. 808-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_4_a10,
author = {A. A. Samarskii},
title = {Necessary and sufficient conditions for the stability of double layer difference schemes},
journal = {Doklady Akademii Nauk},
pages = {808--811},
year = {1968},
volume = {181},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_4_a10/}
}
A. A. Samarskii. Necessary and sufficient conditions for the stability of double layer difference schemes. Doklady Akademii Nauk, Tome 181 (1968) no. 4, pp. 808-811. http://geodesic.mathdoc.fr/item/DAN_1968_181_4_a10/